0Item(s)
0 Items View Cart

You have no items in your shopping cart.

Product was successfully added to your shopping cart.
Previous

Day Nurse Capsules 20s

Sinutab Non Drowsy Tablets

Quick Overview

Sinutab Non Drowsy Tablets are formulated to relieve pain and also help with the symptoms of congestion in the sinuses. These tablets help to provide effective relief from the symptoms of common cold, influenza, hay fever, and sinusitis. As, they are developed with non-drowsy formula, these tablets help you go through your day without any feeling of drowsiness.

Availability: In stock

£3.99

Details

Sinutab Non Drowsy Tablets are formulated to relieve pain and also help with the symptoms of congestion in the sinuses. These tablets help to provide effective relief from the symptoms of common cold, influenza, hay fever, and sinusitis. As, they are developed with non-drowsy formula, these tablets help you go through your day without any feeling of drowsiness.

Additional Information

Ingredients Paracetamol 500 mg, Pseudoephedrine hydrochloride 30mg
Pack Size 15 Tablets
Usages and Instructions Adults: 2 tablets 3 times daily. Children 6-12 years: 1 tablet 3 times daily. Not to be given under 6 years.
Possible Side Effects No
Warning No
How To Take No

Product Tags

Use spaces to separate tags. Use single quotes (') for phrases.

  1. Be the first to review this product

Write Your Own Review